A nonlinear transmission problem with time dependent coefficients
MetadataShow full metadata
In this article, we consider a nonlinear transmission problem for the wave equation with time dependent coefficients and linear internal damping. We prove the existence of a global solution and its exponential decay. The result is achieved by using the multiplier technique and suitable unique continuation theorem for the wave equation.
CitationLapa, E. C., & Muñoz Rivera, J. E. (2007). A nonlinear transmission problem with time dependent coefficients. Electronic Journal of Differential Equations, 2007(131), pp. 1-13.
This work is licensed under a Creative Commons Attribution 4.0 International License.